PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 1 | 91-118
Tytuł artykułu

On monadic quantale algebras: basic properties and representation theorems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Motivated by the concept of quantifier (in the sense of P. Halmos) on different algebraic structures (Boolean algebras, Heyting algebras, MV-algebras, orthomodular lattices, bounded distributive lattices) and the resulting notion of monadic algebra, the paper introduces the concept of a monadic quantale algebra, considers its properties and provides several representation theorems for the new structures.
Twórcy
  • Department of Mathematics, University of Latvia Zellu iela 8, LV-1002 Riga, Latvia
  • Institute of Mathematics and Computer Science, University of Latvia, Raina bulvaris 29, LV–1459 Riga, Latvia
Bibliografia
  • [1] M. Abad and J. Varela, Free Q-distributive lattices from meet semilattices, Discrete Math. 224 (2000), 1-14. doi: 10.1016/S0012-365X(00)00106-0
  • [2] S. Abramsky and S. Vickers, Quantales, observational logic and process semantics, Math. Struct. Comput. Sci. 3 (1993), 161-227. doi: 10.1017/S0960129500000189
  • [3] J. Adámek, H. Herrlich, and G.E. Strecker, Abstract and Concrete Categories: the Joy of Cats, Repr. Theory Appl. Categ. 17 (2006), 1-507.
  • [4] F.W. Anderson and K.R. Fuller, Rings and Categories of Modules, 2nd ed., Springer-Verlag 1992. doi: 10.1007/978-1-4612-4418-9
  • [5] L.P. Belluce, R. Grigolia, and A. Lettieri, Representations of monadic MV-algebras., Stud. Log. 81 (1) (2005), 123-144. doi: 10.1007/s11225-005-2805-6
  • [6] G. Bezhanishvili, Varieties of monadic Heyting algebras II: Duality theory, Stud. Log. 62 (1) (1999), 21-48. doi: 10.1023/A:1005173628262
  • [7] G. Bezhanishvili and J. Harding, Functional monadic Heyting algebras, Algebra Univers. 48 (1) (2002), 1-10. doi: 10.1007/s00012-002-8202-3
  • [8] F. Borceux and G. van den Bossche, An essay on noncommutative topology, Topology Appl. 31 (3) (1989), 203-223. doi: 10.1016/0166-8641(89)90018-7
  • [9] I. Chajda, R. Halaš and J. Kühr, Semilattice Structures, Research and Exposition in Mathematics, vol. 30, Heldermann Verlag 2007.
  • [10] C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. doi: 10.1016/0022-247X(68)90057-7
  • [11] R. Cignoli, Quantifiers on distributive lattices, Discrete Math. 96 (3) (1991), 183-197. doi: 10.1016/0012-365X(91)90312-P
  • [12] R. Cignoli, S. Lafalce, and A. Petrovich, Remarks on Priestley duality for distributive lattices, Order 8 (3) (1991), 299-315. doi: 10.1007/BF00383451
  • [13] J. Cīrulis, Quantifiers on multiplicative semilattices, Contr. Gen. Alg. 18 (2008), 31-46.
  • [14] C. Davis, Modal operators, equivalence relations, and projective algebras, Am. J. Math. 76 (1954), 747-762. doi: 10.2307/2372649
  • [15] J.T. Denniston, A. Melton, and S.E. Rodabaugh, Lattice-valued topological systems, Abstracts of the 30th Linz Seminar on Fuzzy Set Theory (U. Bodenhofer, B. De Baets, E.P. Klement, and S. Saminger-Platz, eds.), Johannes Kepler Universität, Linz, 2009, pp. 24-31.
  • [16] J.T. Denniston and S.E. Rodabaugh, Functorial relationships between lattice-valued topology and topological systems, to appear in Quaest. Math.
  • [17] A. Di Nola and R. Grigolia, On monadic MV-algebras, Ann. Pure Appl. Logic 128 (1-3) (2004), 125-139. doi: 10.1016/j.apal.2003.11.031
  • [18] G. Georgescu and I. Leuştean, A representation theorem for monadic Pavelka algebras, J. UCS 6 (1) (2000), 105-111.
  • [19] R. Giles and H. Kummer, A non-commutative generalization of topology, Indiana Univ. Math. J. 21 (1971), 91-102. doi: 10.1512/iumj.1972.21.21008
  • [20] J.-Y. Girard, Linear logic, Theor. Comput. Sci. 50 (1987), 1-102. doi: 10.1016/0304-3975(87)90045-4
  • [21] J.A. Goguen, The fuzzy Tychonoff theorem, J. Math. Anal. Appl. 43 (1973), 734-742.
  • [22] R. Goldblatt, Topoi. The Categorical Analysis of Logic. Rev. Ed., Dover Publications 2006.
  • [23] P. Halmos, Algebraic logic I: Monadic Boolean algebras, Compos. Math. 12 (1955), 217-249.
  • [24] H. Herrlich and G.E. Strecker, Category Theory, 3rd ed., Sig. Ser. Pure Math., vol. 1, Heldermann Verlag 2007.
  • [25] U. Höhle, M-valued Sets and Sheaves over Integral Commutative CL-Monoids, Applications of category theory to fuzzy subsets (S.E. Rodabaugh, E.P. Klement, and U. Höhle, eds.), Theory and Decision Library: Series B: Mathematical and Statistical Methods, Kluwer Academic Publishers, 14 (1992), 34-72.
  • [26] M.F. Janowitz, Quantifiers and orthomodular lattices, Pac. J. Math. 13 (1963), 1241-1249.
  • [27] P.T. Johnstone, Stone Spaces, Cambridge University Press 1982.
  • [28] A. Joyal and M. Tierney, An extension of the Galois theory of Grothendieck, Mem. Am. Math. Soc. 309 (1984), 1-71.
  • [29] D. Kruml and J. Paseka, Algebraic and Categorical Aspects of Quantales, Handbook of Algebra (M. Hazewinkel, ed.), Elsevier 5 (2008), 323-362.
  • [30] R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), 621-633.
  • [31] S. Mac Lane, Categories for the Working Mathematician, 2nd ed., Springer-Verlag 1998.
  • [32] A. Monteiro and O. Varsavsky, Algebres de heyting monadiques, Actas de las X Jornadas de la Unión Mat. Argentina (1957), 52-62.
  • [33] C.J. Mulvey, &, Rend. Circ. Mat. Palermo II (12) (1986), 99-104.
  • [34] C.J. Mulvey and J.W. Pelletier, A quantisation of the calculus of relations, Canad. Math. Soc. Conf. Proc. 13 (1992), 345-360.
  • [35] C.J. Mulvey and J.W. Pelletier, On the quantisation of spaces, J. Pure Appl. Algebra 175 (1-3) (2002), 289-325.
  • [36] J. Paseka, Quantale Modules, Habilitation Thesis, Department of Mathematics, Faculty of Science, Masaryk University Brno, June 1999.
  • [37] J. Paseka and J. Rosický, Quantales, Current Research in Operational Quantum Logic: Algebras, Categories, Languages (B. Coecke, D. Moore, and A. Wilce, eds.), Fundamental Theories of Physics, Kluwer Academic Publishers 111 (2000), 245-261.
  • [38] A. Petrovich, Distributive lattices with an operator, Stud. Log. 56 (1-2) (1996), 205-224.
  • [39] P. Resende, Quantales and Observational Semantics, Current Research in Operational Quantum Logic: Algebras, Categories and Languages (B. Coecke, D. Moore, and A. Wilce, eds.), Dordrecht: Kluwer Academic Publishers. Fundam. Theor. Phys. 111 (2000), 263-288.
  • [40] L. Román, A characterization of quantic quantifiers in orthomodular lattices, Theory Appl. Categ. 16 (2006), 206-217.
  • [41] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl. 35 (1971), 512-517.
  • [42] K.I. Rosenthal, Quantales and Their Applications, Pitman Research Notes in Mathematics Series 234, Longman Scientific & Technical 1990.
  • [43] K.I. Rosenthal, Free quantaloids, J. Pure Appl. Algebra 72 (1) (1991), 67-82.
  • [44] K.I. Rosenthal, The Theory of Quantaloids, Pitman Research Notes in Mathematics Series 348, Addison Wesley Longman 1996.
  • [45] J.D. Rutledge, A Preliminary Investigation of the Infinitely Many-Valued Predicate Calculus, Ph.D. thesis, Cornell University 1959.
  • [46] S. Solovjovs, From quantale algebroids to topological spaces, Abstracts of the 29th Linz Seminar on Fuzzy Set Theory (E.P. Klement, S.E. Rodabaugh, and L.N. Stout, eds.), Johannes Kepler Universität, Linz, 2008, pp. 98-101.
  • [47] S. Solovyov, From quantale algebroids to topological spaces: fixed- and variable-basis approaches, Fuzzy Sets Syst. 161 (2010), 1270-1287.
  • [48] S. Solovyov, Variable-basis topological systems versus variable-basis topological spaces, to appear in Soft Comput.
  • [49] S. Solovyov, On the category Q- Mod, Algebra Univers. 58 (2008), 35-58.
  • [50] S. Solovyov, A representation theorem for quantale algebras, Contr. Gen. Alg. 18 (2008), 189-198.
  • [51] I. Uļjane and A.P. Šostak, On a category of L-valued equalities on L-sets, J. Electr. Eng. 55 (12/S) (2004), 60-63.
  • [52] O. Varsavsky, Quantifiers and equivalence relations, Rev. Mat. Cuyana 2 (1956), 29-51.
  • [53] S. Vickers, Topology via Logic, Cambridge University Press 1989.
  • [54] A.P. Šostak, Fuzzy functions and an extension of the category L-Top of Chang-Goguen L-topological spaces, Simon, Petr (ed.), Proceedings of the 9th Prague topological symposium, Prague, Czech Republic, August 19-25, 2001. Toronto: Topology Atlas, 271-294.
  • [55] M. Ward, The closure operators of a lattice, Ann. Math. 43 (2) (1942), 191-196.
  • [56] L.A. Zadeh, Similarity relations and fuzzy orderings, Inf. Sci. 3 (1971), 177-200.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1164
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.